MathSciNet Relay Station
MathSciNet bibliographic data
MR1094756 (92d:60029) 60F05
Griffin, Philip S.; Mason, David M. On the asymptotic normality of self-normalized sums. Math. Proc. Cambridge Philos. Soc. 109 (1991), no. 3, 597–610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement